Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|JustBeFree - Fri Apr 10, 2009 9:26 am||
I'm on my ninth day of birth control and I had unprotected sex with my husband
I took plan b right away just in case, but now i'm not sure if i'm fully protected.
I'm wondering if my period will be delayed further. its been two weeks since my last period. I'm not even sure when to expect it,what should I do if my period does not come when i'm done with my placebo pills? Should I stop taking the pills until my period comes when i'm done with the placebo and then start a new pack?
Will I definetely get my period when I take the placebo pills?
|Debbie Miller, RN - Thu Apr 16, 2009 7:48 pm||
Plan B affects each woman differently and the extra hormones can mess with your cycle so I can't say if you can expect a period while on the placebo. I really think the likelihood of pregnancy is slim if you have taken the pill as directed. It suppresses ovulation and that is how it prevents pregnancy. If you don't have a period, still resume the next pack as scheduled. Don't alter it based on bleeding.
If symptoms make you suspect pregnancy and you don't get a period, you can always take a pregnancy test for reassurance.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.